Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda: ``On designs of maximal $ (+1,\,-1)$- matrices of order $ n\equiv 2$ $ ({\rm mod}$ $ 4)$''


Author: C. H. Yang
Journal: Math. Comp. 23 (1969), 893
MSC: Primary 15.48
DOI: https://doi.org/10.1090/S0025-5718-1969-0257111-4
Original Article: Math. Comp. 22 (1968), 174-180.
MathSciNet review: 0257111
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.48

Retrieve articles in all journals with MSC: 15.48


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1969-0257111-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society